# SDR AALA202202249693

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 54,342 hours, 34,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS COME ON WITH SWITCH IN OFF. REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT SWITCH (4WL) PER ESPM 20-45-21 EMERGENCY LIGHTS OPERATIONS CHECKS NORMAL PER AMM 33-51-00
